# SDR CA130506003

- Difficulty date: May 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 42,591 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 709023
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND MAINTENANCE FOUND HYD LEAK AT GREEN GROUND SERVICE MANIFOLD, 2 SCREW HEAD BROKEN.  MACHINE SCREWS WERE REPLACED AND ACFT RETURNED TO SERVICE.
